English  |  正體中文  |  简体中文  |  Items with full text/Total items : 52333/87441 (60%)
Visitors : 9101923      Online Users : 279
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/96074

    Title: Some gregarious kite decompositions of complete equipartite graphs
    Authors: Fu, Chin-Mei;Hsu, Yu-Fong;Lo, Shu-Wen;Huang, Wen-Chung
    Contributors: 淡江大學數學學系
    Keywords: Gregarious decomposition;Kite design;Latin square
    Date: 2013-03
    Issue Date: 2014-02-19 14:32:07 (UTC+8)
    Publisher: Amsterdam: Elsevier BV * North-Holland
    Abstract: A kite decomposition of a complete multipartite graph is said to be gregarious if each kite in the decomposition has its vertices in four different partite sets. In this paper, we give certain necessary and sufficient conditions for the existence of a gregarious kite decomposition of the complete equipartite graph Kn(m) (with n≥4 parts of size m).
    Relation: Discrete Mathematics 313(5), pp.726-732
    DOI: 10.1016/j.disc.2012.10.017
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback